# SDR RU3A20150115003

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 13,515 hours, 7,393 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR HAD NO GREEN LIGHTS INDICATED.  PULLED RELAY CB THEN LOCK RELEASE LOCKED HANDLE DOWN.  PUMPED GEAR, HARD RESISTANCE IN HANDLE, NO GREEN INDICATION.  INSPECTED LG INDICATION SYS.  FOUND THREE BURNED OUT BULBS & ONE BULB FLATTENED ON THE BACK SIDE.  INSTALLED NEW BULBS.  SYS OPERATIONS CHECKED GOOD.
